# SDR DXTA2024041811535

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N536QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0079
- Aircraft time: 7,171 hours, 4,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door System
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN DOOR: CAN NOT OPEN DOOR FROM INSIDE. WHEN PRESSING RED BUTTON ON INSIDE DOOR HANDLE YELLOW LIGHT DOES NOT COME ON AND NO AUDIBLE "CLICK" CAN BE HEARD.  REMOVED THE DAMAGED CORD SET P/N: RKV4T-2/S90 AND THE PROX SENSOR P/N: S2800-1257 AND INSTALLED A NEW CORD SET P/N: RKV4T-2/S90 AND A NEW PROX SENSOR P/N: S2800-1257 IAW THE CE-680A AMM 52-70-10. OPERATIONAL TEST OF THE MAIN CABIN ENTRY DOOR IS SATISFACTORY.
